MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Carotid Sinus Lead

CVRx, Inc Barostim Neo2; Carotid Sinus Lead
Model Number 1036
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Neck Pain (2433)
Date of Event 12/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 and last titrated on (b)(6) 2025 where therapy amplitude was increased from 6.4ma to 7.0ma.Around (b)(6) 2025, the patient experienced extraneous stimulation in the form of tightness on the right side of their neck which worsened around (b)(6) 2026.The patient was seen for a follow up on (b)(6) 2026 and they were able to replicate the stim by raising their right arm.The patient's therapy was reduced to 5.0ma and the stim resolved.On a later date, the patient continued to experience tightness in their throat.On (b)(6) 2026, the patient's therapy was adjusted to 4.2ma.Labs were ordered as the clinicians believed that the patient's chf may have worsened.The patient continued to experience issues with stim near their throat and imaging was done.The electrode and the positioning of the device looked good, however the excess lead in the pocket appeared to have migrated underneath the bottom of the ipg which potentially caused a pulling like sensation on the lead.Per the opinion of the physician, the root cause of the migration was possibly due to the patient's bariatric surgery which caused a lot of excess skin and potentially caused the lead to slide down under the ipg post op.On (b)(6) 2026, the physician performed a pocket revision to fix the lead.The patient was seen for a follow up on (b)(6) 2026 and it was noted that was feeling well.On (b)(6) 2026, tightness in the neck occurred and the pulse width was adjusted back to 125.The patient was seen for a follow up on (b)(6) 2026 and stated that they were feeling good.The patient was seen for a follow up on (b)(6) 2026 and reported that they continued to experience persistent throat tightness and required head position adjustment to breathe, along with a sensation of electrical current radiating up their neck and down their throat.It was noted that the sensation remained present when therapy was on or off and was possibly related to the device positioning.There was no significant impedance change noted and the patient's therapy was disabled.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the migration was possibly due to the patient's bariatric surgery which caused a lot of excess skin and potentially caused the lead to slide down under the ipg post op.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).

Brand Name
Barostim Neo2
Common Device Name
Carotid Sinus Lead
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key50753367
Report Number3007972010-2026-00107
Device Sequence Number9550389
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)251102
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/02/2025
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient RaceWhite